| Model Number |
BB8Q85R11 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a custom pack the customer stated that there appeared to be a crack in the af100 arterial filter which caused a leak.This was discovered in priming and the arterial filter was changed out.There was no patient blood loss because of the leak.The customer stated that a complete crack/break did not occur.The same leak did not appear in multiple packs.The size of the crack was requested but it was reported as asked but unknown.There was no patient involvement so no adverse effects occurred.